Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 15, Number 5 (1909), 232--239
Full text of review: PDF

Book Information

Author: H. F. Baker
Title: The Collected Mathematical Papers of James Joseph Sylvester
Additional book information Volume III. xv + 688 pp. Cambridge, University Press, 1909.

Review Information

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 17 (1911), 254-255
PII: S 0002-9904(1911)02040-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia